# SDR COMA0160812

- Difficulty date: October 13, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 19,371 hours, 18,315 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Connector
- Part number: M8372395R10059
- Condition: Faulty
- Location: Right Engine
- Part time: 19,371 hours, 18,315 cycles
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5280. DURING CRUISE FLIGHT, RECEIVED A RIGHT ENGINE REVERSER UNLOCK MESSAGE, AIRCRAFT DIVERTED TO PIT.REPLACED CONNECTOR FOR THE RIGHT ENGINE RED WIRING HARNESS ATTACHING TO AIR GEAR BOX.
